Applied Mathematics

Vol.5 No.15(2014), Paper ID 48735, 6 pages

DOI:10.4236/am.2014.515224

 

Research on Location-Routing Problem with Empirical Analysis for Regional Logistics Distribution

 

Qian Zhang

 

School of Business, Huaqiao University, Quanzhou, China

 

Copyright © 2014 Qian Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, Q. (2014) Research on Location-Routing Problem with Empirical Analysis for Regional Logistics Distribution. Applied Mathematics, 5, 2305-2310. doi: 10.4236/am.2014.515224.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.